# SDR 97ZZZX2050

- Difficulty date: April 22, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N82606
- Make and model: Piper PA-31P
- Aircraft serial: 31P7730011
- Engine: Lyc TIGO541E1A
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: LW13561
- Condition: Cracked
- Location: Intake Port
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE WITH INTAKE PIPE REMOVED, INTAKE GUIDE WAS FOUND MOVING WITH THE VALVE.  CYLINDER REPLACED, TEAR DOWN REPORT REQUESTED FROM ENGINE OVERHAULER.  REPORT STATED A CRACK HAD CAUSED THE PROBLEM.  OUT OF 4 ENGINES OF THIS TYPE MAINTAINED BY THIS FACILITY, THIS WAS THE 6TH CYLINDER WITH CRACKS IN INTAKE PORT AREA.  ALL CYLINDERS WERE OVERHAULED AND CHROMED.  TIMES VARIED 81 AND 900 HOURS.
